# SDR UALA2012031901787

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,702 hours, 13,466 cycles
- Engine: Pwa PW4060
- System (JASC): 4910 · APU Cowling/Containment
- Part: Relay
- Part number: K176
- Condition: Faulty
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU DOOR STATUS MSG ON SHUTDOWN.  APU AIR INTAKE DOOR INOP IN OPEN POSITION.  APU IS USEABLE.  APU INOP AND NOT USEABLE.
REPLACED APU INLET DOOR RELAY (K176) AND APU INLET DOOR OPEN RELAY (K547), OPS TESTED NORMAL.  APU OPS NORMAL.
